Permutation groups whose non-identity elements have k fixed points

Peter J. Cameron*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this note I prove an asymptotic structure theorem for groups with the property that any non-identity element fixes exactly k points. I also look briefly at the infinite analogue, and at a conjectured analogue for groups with prescribed sets of fixed-point numbers.

Original languageEnglish
Pages (from-to)45-51
Number of pages7
JournalJournal of Group Theory
Volume4
Issue number1
DOIs
Publication statusPublished - 1 Jan 2001

Fingerprint

Dive into the research topics of 'Permutation groups whose non-identity elements have k fixed points'. Together they form a unique fingerprint.

Cite this